Q. Why does my skin hurt and itch during workout?

Answered by
Dr. Suvash Sahu
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on May 02, 2016 and last reviewed on: Feb 13, 2020

Hello doctor,

My skin hurts and itches during the workout and also it gets hurt when I am out in the sun. When my body temperature is high, my skin starts to hurt and itch. After my body cools and heart rate gets stable, the itching and hurt stops. Especially in my face, chest and back, but I do not feel it in my legs. I have acne on my face, chest and back. I had acne-like two years ago, but I did not have these problems with my skin. Nowadays, especially this year in spring this problem appeared. I should point that I had been consumed Doxycycline and Trichopol, but I have already stopped consuming them. I have been using acne cleanser and I stopped consuming it also as my problem is not solved. I have stopped consuming these things a month ago. What do you think about it? What is that? How to cure that? I cannot go out for it because these symptoms start when I am out in sun. What do I need to do? How to treat it?

 

This is an Ad. icliniq or icliniq doctors do not endorse the content in the ad.

Dr. Suvash Sahu

Cosmetology Dermatology Venereology
#

Hi,

Welcome to icliniq.com.

  • With your given history, it seems that you have developed photoallergic reactions due to chronic use of Doxycycline almost for two years.
  • May be possibly you have acne rosacea as there is frequent flushing, redness and small lumpy red spots developed along with tiny blood vessels visible over face with burning sensations in your eyes.

You can use certain general measures to reduce the above two conditions.

  1. Avoid strong sunlight to the face, heavy workout, alcoholic drinks and spicy foods.
  2. Use a sunblock cream over face with SPF (sun protection factor) 30 or more.
  3. Immediately after stopping Doxy (Doxycycline) it takes a few months to get rid of phototoxic effect of this drug.
  4. Avoid using anything which is sensitive to skin like in your case avoid cleanser which contain acetone or alcohol.

For further doubts consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist


Was this answer helpful?

 | 

 

This is a sponsored video. icliniq or icliniq doctors do not endorse the content/ad in the video.

 
Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Why is there slow healing of boils on my face?

Query: Hi doctor, Before eight months, I had boils on both sides of my face. Now, they left dark black marks. They are very stubborn and extremely hard to fade. They are gradually disappearing, but it is too slow. Please help.  Read Full »

What is steroid-induced rosacea?

Query: Hello doctor,I wanted to ask that what is the difference between steroid induced rosacea and normal rosacea?  Read Full »

I need your suggestions on which sunscreen to use.

Query: Hi doctor, I am in a little trouble. Summer has started where I live, and I am addicted to playing cricket, whatever the weather or climate be. From last two weeks, I have noticed that my face color has become darker due to the sun. So, I am a little confused about which sunblock cream to use. I ne...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.